# SDR 98ZZZX3524

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262WC
- Make and model: Israel 1124
- Aircraft serial: 262
- Engine: Garrtt TFE7313
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1
- Part time: 7,427 hours
- Stage of operation: TO
- Nature of condition: C, X, J
- Precautionary procedure: E, F, A

## Discrepancy

LARGE BIRD INGESTION NR 1 ENGINE ON TAKEOFF FROM CONCORD CA 8-21-98.
